Aa
A
A
Close
Avatar_universal
Losing my libido while on the implanon?
I'm 19 and up until now I have had a pretty good sex drive. I used to want my boyfriend just about every day, and now my sex drive is just...gone. I've also had problems with lubrication. I've only had the implanon for 3 months and I would hate to take it out because it is kind  of costly, and I also kind of love it because I haven't had one period since they inserted it. Is there any kind of alternative that anybody can think of?
Thanks for your help!
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hi there,
Every birth control method has few side effects. Mood changes, nausea, weight gain, menstrual cramps, vaginal itching, low sex drive are few of its side effects. These effects are usually common in the first few months of using implanon. Usually there is no physical disorder that causes lack of lubrication in a young woman. A positive attitude and communication with your partner can help. If the problem is severe seeking the opinion of a gynecologist will be helpful. I hope it helps.
Best luck and regards!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Losing my libido while on the implanon?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
136956_tn?1425609872
Blank
Mississauga, ON
4851940_tn?1385441629
Blank
United Kingdom
134578_tn?1446090952
Blank
144586_tn?1284669764
Blank
1340994_tn?1374197577
Blank
Raleigh, NC
17049300_tn?1454692529
Blank